期刊文章详细信息
文献类型:期刊文章
机构地区:[1]南京审计学院应用数学系,南京210029 [2]南京师范大学数学与计算机科学学院,南京210097
基 金:This work was supported by the national natural science foundation of china at grant10231060;Specialized Research Fund for the Doctoral Program of Higher Education(SRFDP)of China No.20040319003;the Graduates' Fund of Jiangsu Province;This author's work was also supported by the project directed by the higher shool'snatural science foundation of jiangsu province at grout 06KJD110086.
年 份:2007
卷 号:29
期 号:1
起止页码:88-96
语 种:中文
收录情况:AJ、BDHX、BDHX2004、CSCD、CSCD2011_2012、JST、MR、ZGKJHX、ZMATH、核心刊
摘 要:本文中,我们考虑一般的无约束极小化问题:minx∈R^nf(x),(1,1)其中f:R^n→R二次连续可微.
关 键 词:无约束优化问题 信赖域方法 过滤 极小化问题 连续可微 R^N
分 类 号:O224]
参考文献:
正在载入数据...
二级参考文献:
正在载入数据...
耦合文献:
正在载入数据...
引证文献:
正在载入数据...
二级引证文献:
正在载入数据...
同被引文献:
正在载入数据...